# SDR 98ZZZX3111

- Difficulty date: July 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951AM
- Make and model: Bolkms BK117A3
- Aircraft serial: 7017
- System (JASC): 2700 · Flight Control System
- Part: Bellows
- Part number: 10195193
- Condition: Wrong Part
- Location: Flt Cont
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BELLOWS REJECTED, NEW OUT-OF-BOX.  INCORRECTLY PACKAGED.  PARTS DO NOT MATCH PART NUMBER ON LABEL.  REPLACED WITH 3 EACH NEW UNITS, CORRECTED PROBLEM.
